# SDR SWAA2020061591456

- Difficulty date: June 11, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT 50% BURNT.   RESECURED LOOSE LAMP AT THE G4 GALLEY EMERGENCY EXIT SIGN IAW AMM 33-51-01--960-802 PERFORMED OPS-CHECK IAW AMM 33-51-00-720-801; TEST FOUND NORMAL
